# SDR FDEA201101100102

- Difficulty date: January 10, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 41,170 hours, 30,921 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED GEAR DOOR LT ON FRONT PANEL WITH NOSE GEAR DOOR LT ON F/E PANEL REMAINED  ILLUM.  COMPLIED WITH QRH.  RECYCLED GEAR NO HELP.  RTN TO DEPARTURE.  FOUND BULB SEAL ON FWD EDGE OF NOSE WHELL TORN AND FULL OF ICE.  BULB WAS SOLID.  R & R BULB SEAL, OPS CHECK GOOD ON RETRACTION. AMM 32-33-000-5.
